# SDR N6WA2025042202

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS349-FS364 AT STGR27R AND STGR27L CORRODED.  REMOVE AND REPLACED INTERCOSTAL BETWEEN FS349-FS364 AT STGR27R AND STGR27L IAW CRJ SRM 51-42-06.
